# SDR IPXA09557025

- Difficulty date: August 5, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 176,601 hours, 1,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536112
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOORBOARD DAMAGED ON EDGES STA 1060 TO 1100 BL 0 TO RBL 25.  FABRICATED NEW FLOORBOARD ON MAE TRAVELER T9/801159 USING A402H BATCH 1333430 PO CUSTOMER SUPPLIED AND UPS EO B757-5320-9692-G.
